# SDR DXTA2024112701274

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HARD TO LATCH CLOSE/OPEN.  STICKS IN THE CLOSED POSITION AFTER UNLOCKING REQUIRING MOTIVATION TO OPEN.   DURING VISUAL INSPECTION OF DOOR, FOUND MAIN DOOR PINS DIRTY. C/W CABIN DOOR: LUBRICATION. PERFORMED SEVERAL OPERATIONAL CHECKS. NO FAULTS ,NOTED. IAW CE??700 AMM 12-20-15.
